How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Baker Your Own Question
Dr Baker
Dr Baker, Family Physician
Category: Endocrinology
Satisfied Customers: 6594
Experience:  MD
108371854
Type Your Endocrinology Question Here...
Dr Baker is online now

I am on Levothyroxine 50 mcg daily. In the past few months I

This answer was rated:

I am on Levothyroxine 50 mcg daily . In the past few months I have been having night and sometimes day sweats . It has got worst in this hot weather. What should I do?
Thank you for contacting Just Answer

When did you last have your thyroid function checked please?

Customer: replied 10 days ago.
6 months ago

And what is your age and sex?

Customer: replied 10 days ago.
66 female

Thanks. So the first thing I would do is check your thyroid function just in case you no longer require the thyroxine replacement at this dose, as this would certainly cause your symptoms.

A blood test can also look for inflammatory markers.

Any sweats like this should then be investigated, firstly menopause can cause them, even some time after starting.

Customer: replied 10 days ago.
I was wondering about the menopause night sweats . I did not think they would last this long . I think it has been over 10 years now since it started. How long do the menopause night sweats usually last?

Normally only a few years, but it can go on sometime

Customer: replied 10 days ago.
Thank you. I will get a test done

That is my pleasure, all the best with this

Dr Baker and other Endocrinology Specialists are ready to help you
Customer: replied 9 days ago.
Good advice .
Thanks